# SDR AUS20030475

- Difficulty date: April 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 34005991809210
- Condition: Cracked
- Location: Turbine Section
- Part time: 10,377 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FAN FRAME OUTER SHROUD CRACKED. CRACK LENGTH APPROXIMATELY 127MM (5IN). AIRCRAFT IS FOREIGN REGISTERED 5W-SAM.
